# SDR UALA2009070701955

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 69,946 hours, 11,362 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 1R INOP.  SOCKET WAS CLEANED AND LIGHT RELAMPED, NO HELP.  OTHER LIGHTS ON THIS BATTERY PACK CHECK GOOD.  LIKELY A FUSE OR POWER SUPPLY UNIT PROBLEM.  WILL NEED TO REMOVE THE 1ST ROW RIGHT SIDE 1ST CLASS SEAT ASSY FOR ACCESS TO THE DADO PANEL AND POWER SUPPLY UNIT.  REPLACED PWR SUPPLY.  SLIDE LIGHT OPS CHECKS GOOD.
